Jump to content

Search the Community

Showing results for tags 'remeron withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi. New user here, on behalf of my (adult) son. His story is complicated! But I guess most here are. He took Remeron for about 5 years. (he has a form of Sleep Disordered Breathing - like sleep apnea - and Remeron helped with the related insomnia). Remeron suddenly - like, overnight - stopped working in December 2020, possibly because of a vertigo-inducing inner ear infection. Not only did Remeron no longer sedate him, it actually seemed to have a paradoxical effect. It was like a dose of adrenalin, but worse. (Would REALLY love to know what happened there, but prima
  2. I seemed to have been getting better the first few months after stopping the Mirtazapine but for the last 11 months my symptoms have been getting worse. Vertigo, vision problems, DP/DR, headaches, etc. I've been functional throughout, keeping my job and normal life going but that is getting harder to do. My question is: Is it crazy to think about reinstating 15 months after stopping the drug?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy